# SDR AT0000512

- Difficulty date: December 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT BS 498R ONE STATIC DISCHARGE SPOT ON AFT SIDE OF WINDOW CUTOUT.  REPAIRED STATIC DISCHARGE SPOT ON WINDOW CUTOUT IAW REO L00335.
